Generalized derivations on Lie ideals in prime rings


GÖLBAŞI Ö. , KOÇ E.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.1, pp.23-28, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0807-27
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.23-28

Abstract

Let R be a prime ring with characteristic different from two, U a nonzero Lie ideal of R and f be a generalized derivation associated with d. We prove the following results: (i) If [u, f (u)] is an element of Z, for all u is an element of U, then U subset of Z. (ii) (f,d) and (g,h) be two generalized derivations of R such that f (u)v = ug(v), for all u,v is an element of U, then U subset of Z. (iii) f([u,v]) = +/-[u,v], for all u, v is an element of U, then U subset of Z.